MathSciNet Relay Station
MathSciNet bibliographic data
MR2842983 60H10 (93D15 93E15)
Abedi, Fakhreddin; Hassan, Malik Abu; Arifin, Norihan Md Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization. Acta Appl. Math. 116 (2011), no. 1, 107–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement